MathSciNet Relay Station
MathSciNet bibliographic data
MR2336607 20G99
Lusztig, G. A class of perverse sheaves on a partial flag manifold. Represent. Theory 11 (2007), 122–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement